MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND HEATER COOLER 3T (208 VOLT)(FOR USA AND; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND HEATER COOLER 3T (208 VOLT)(FOR USA AND; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number 16-02-82
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland has received a report of water leaking from a 3t heater cooler during a procedure.There is no report of any patient injury.
 
Additional Manufacturer Narrative
Patient information was not provided.Livanova deutschland manufactures the heater-cooler system 3t.The incident occurred in united states.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H10: through follow-up communication livanova learned that the water leak was internal to the device.Indeed, a livanova field service representative was dispatched to the facility to investigate the device and could confirm the reported issue: water was leaking from the t-connection on the internal blue tubing.In oder to solve the issue, blue tubing set was replaced.Subsequent functional verification testing was completed without further issues and the unit was returned to service.Therefore, being the water leak internal to the device, it is unlikely to cause serious injury to the user.Thus, the event has been re-assessed as not reportable.

Brand Name
HEATER COOLER 3T (208 VOLT)(FOR USA AND
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key16663445
Report Number9611109-2023-00136
Device Sequence Number20314363
Product Code DWC
UDI-Device Identifier04033817900511
UDI-Public010403381790051111171025
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K191402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16-02-82
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown